# SDR AALA20180408010

- Difficulty date: April 8, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56762
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR SUPPORT AT STATION 951, RBL 17 TO RBL 20. REPLACED FLOOR SUPPORT PER BOEING DRAWINGS #147A5760 AND #147A5650, AND AARD 51-00-05-1.
